Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I overdosed on acetaminophen merely two weeks ago. I was

I overdosed on acetaminophen merely two weeks ago. I was given an NAC infusion almost immediately. Today I have just had my first feelings of liver pain. It was around the bottom of my right rib cage. I could feel the pain through my right shoulder and also a little of my back. I felt sharp pains every time I tried to walk. That lasted for maybe 15 minutes. What should I do?
Sun, 14 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I overdosed on acetaminophen merely two weeks ago. I was